# SDR UALA2008121906922

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,607 hours, 12,335 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS IN 1ST CLASS CABIN CYCLING ON AND OFF IN FLIGHT.  REPLACED EMERGENCY LIGHT BATTERY.  OPS CHECK OK.
